# SDR SWIA2014061638199

- Difficulty date: June 15, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 28,323 hours, 23,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FWD FACING CEILING EMERGENCY EXIT SIGN INOPERATIVE.  R & R  LIGHT, OPS CHECK GOOD AT THIS TIME.
